Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 20, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Aug 4, 2024, 4:59 PM EDT for Collier County, Florida. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2024, 4:59 PM EDT (20:59 UTC)
- Expired
- Aug 4, 2024, 5:15 PM EDT
- In force
- 16 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Collier County, FL
The radar
The Miami radar (KAMX), 136 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 10:57 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2194 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
416
WFUS52 KMFL 042059
TORMFL
FLC021-042115-
/O.NEW.KMFL.TO.W.0020.240804T2059Z-240804T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
459 PM EDT Sun Aug 4 2024
The National Weather Service in Miami has issued a
* Tornado Warning for...
Southwestern Collier County in southwestern Florida...
* Until 515 PM EDT.
* At 459 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Cape Romano, or near Marco Island, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles. Tree
damage is likely.
* Locations impacted include...
Marco Island, Belle Meade, Marco Island Airport, Royal Palm
Hammock, Lely Resort, Key Marco, Fiddlers Creek, and Goodland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2608 8172 2602 8154 2581 8174 2582 8174
2587 8178 2588 8178
TIME...MOT...LOC 2059Z 206DEG 36KT 2587 8174
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Baxter1 follow-up statement
503
WWUS52 KMFL 042109
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
509 PM EDT Sun Aug 4 2024
FLC021-042119-
/O.EXP.KMFL.TO.W.0020.000000T0000Z-240804T2115Z/
Collier FL-
509 PM EDT Sun Aug 4 2024
...THE TORNADO WARNING FOR SOUTHWESTERN COLLIER COUNTY WILL EXPIRE AT
515 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM EDT for southwestern
Florida.
LAT...LON 2608 8172 2602 8154 2581 8174 2582 8174
2587 8178 2588 8178
TIME...MOT...LOC 2109Z 206DEG 36KT 2593 8171
$$
BaxterWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Aug 4, 2:33 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Aug 4, 2:33 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Miami FL
233 PM EDT Sun Aug 4 2024
...New LONG TERM...
.SHORT TERM...
(Rest of today through Monday)
Issued at 106 PM EDT Sun Aug 4 2024
South FL will continue to experience tropical storm impact today
as Tropical Storm Debby moves northward over the eastern Gulf of
Mexico (GoM). Periods of gusty showers and thunderstorms will
continue throughout the afternoon, producing high rainfall rates
and concerns for flooding. The flooding threat will remain
especially prevalent across southwest Florida where several of
Debby's bands have already dumped around 4 inches of rain and high
tides have resulted in moderate coastal flooding. A Flash Flood
Warning and Coastal Flood Advisory are currently in effect for
coastal Collier given this threat and the added potential that an
additional 2-4 inches could fall over this area throughout the
afternoon.
In addition to the flooding threat, there remains a tornadic threat
through at least mid-afternoon, with SRH values in the 100-150 range
and effective bulk shear of 20-30 kts. To this effect, a Tornado
Watch was issued for Glades, Hendry and Collier counties until 8PM
tonight. This threat will decrease into the evening as the storm
moves northward and flow along the column becomes more
unidirectional.
Winds will remain breezy across all of South FL through the evening,
with wind gusts of 25-35 mph expected outside of convection, and 40-
45 mph over coastal Collier and Mainland Monroe where Tropical Storm
Warnings remain in place. High temperatures today will be in the
middle 80s across southwest FL to lower 90s across the East Coast
metro.
Conditions will gradually improve overnight and into Monday as Debby
approaches the Big Bend area of FL. While there should be plenty
of dry periods over our area tonight and tomorrow, there is still
a chance for a few scattered showers and thunderstorms to pop up
overnight. PoPs may increase again during the afternoon and early
evening tomorrow as daytime heating helps destabilize a still
moist atmosphere, bringing a greater coverage of showers and
thunderstorms. Urban and poor drainage flooding may still be a
concern on Monday, but the threat should be fairly localized so an
extension of the current Flood Watch is not expected at this
time. Winds may still be breezy throughout the day with sustained
winds around 15 kts and gusts up to 20 kts. High temps on Monday
will be in the low to mid 90s.
&&
.LONG TERM...
(Monday night through next Saturday)
Issued at 230 PM EDT Sun Aug 4 2024
The latest long-range model solutions exhibit fair consensus in
keeping Debby lingering around the southeastern CONUS, with little
to no steering currents to facilitate its movement. The trough of
low pressure currently influencing Debbys northward and
northeastward trajectory is projected to be insufficient to fully
displace the system, resulting in its stagnation near the
southeastern U.S. coast due to weak steering currents persisting
over the region for several days. This low-pressure system will
act as a buffer against the Bermuda Highs influence over the CWA.
Consequently, South Florida will experience a sustained southerly
low-level flow throughout the week.
This synoptic setup will advect high moisture content and a warm,
unstable airmass from the Caribbean, leading to elevated high
temperatures and widespread rainfall. Expect numerous showers and
thunderstorms on Tuesday, as the highest moisture pool will be
positioned over the area, potentially influenced by Debbys
moisture tail. The progression of Debby, whether it moves out to
sea or towards the northeastern U.S. coast, will significantly
impact our chances of rain. More progressive solutions (ECMWF/CMC)
suggest that mid-level ridging will build in by mid to late week,
weakening the low-level flow and altering the southerly
component. Conversely, the GFS model retains Debby over the
southeastern U.S. throughout the long-term period, exerting a
substantial influence on South Floridas weather pattern.
Given these model discrepancies, the extended long-term forecast
bears an unusual amount of uncertainty. Hydrological concerns will
be closely monitored, particularly in areas already experiencing
flooding from Tropical Storm Debby over the weekend. Locally heavy
rainfall remains a significant threat, with PWAT values exceeding
2 inches Tuesday and mid-week. PWATs less than 2 inches may be
possible late in the week and into the weekend if the progressive
solutions win out, which would reduce rain chances to slightly
higher than climatological normal.
Under the prevailing southerly low-level flow, warm conditions
will dominate the long term. In addition, the abundant moisture
will keep conditions muggy and humid. High temperatures are
anticipated to range in the low to mid-90s despite persistent
cloud cover and elevated rainfall probabilities.
&&
.AVIATION...
(18Z TAFS)
Issued at 106 PM EDT Sun Aug 4 2024
Poor aviation conditions will continue through this TAF cycle as
outer banding associated with Tropical Storm Debby move over the
region. Generally SSE winds 15-25 kts, with gusts over 30 kts
will remain possible this afternoon, with locally higher gusts
likely within the convective bands. Conditions start to improve
late tonight as Debby departs the region and winds shift from the
south.
&&
.MARINE...
Issued at 106 PM EDT Sun Aug 4 2024
Dangerous marine conditions remain likely across the Gulf waters
this afternoon as Tropical Storm Debby surges northward through the
eastern Gulf. Tropical Storm Warnings remain in place through this
evening with winds of 30-40 kts and seas of 7-14 ft. Conditions in
the Atlantic waters will remain hazardous today with SE winds 20-30
kts and seas 6-8 ft. Conditions will gradually improve late tonight
into tomorrow; however, hazardous conditions are expected to linger
through much of the day tomorrow.
&&
.BEACHES...
Issued at 106 PM EDT Sun Aug 4 2024
A high risk of rip currents remains in place for all South FL
beaches today due to strong winds and swell associated with Debby.
Minor coastal flooding is possible along the Gulf coast during
today's high tide cycles.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 80 91 81 92 / 60 50 20 60
West Kendall 77 92 79 92 / 50 50 20 70
Opa-Locka 80 92 81 93 / 50 50 20 70
Homestead 80 90 80 92 / 50 50 20 60
Fort Lauderdale 80 90 81 92 / 60 50 20 60
N Ft Lauderdale 80 91 82 93 / 50 60 20 60
Pembroke Pines 80 94 80 95 / 50 50 20 60
West Palm Beach 79 91 80 93 / 50 50 20 70
Boca Raton 79 92 80 94 / 50 50 20 60
Naples 80 88 81 90 / 70 60 30 70
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT this evening for FLZ063-066>075-168-
172>174.
Coastal Flood Advisory until midnight EDT tonight for FLZ069-075-
174.
High Rip Current Risk through Monday evening for FLZ069.
High Surf Advisory until 2 AM EDT Monday for FLZ069.
Tropical Storm Warning for FLZ069-075.
High Rip Current Risk through Monday morning for FLZ168-172-173.
AM...Small Craft Advisory until 8 PM EDT this evening for AMZ610.
Small Craft Advisory until 8 AM EDT Monday for AMZ630-650-651-
670-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
SHORT TERM...ATV
LONG TERM....Pine
AVIATION...ATVHazardous weather outlook, Aug 4, 9:58 AM EDT, 7 hours 1 minute before
Hazardous Weather Outlook National Weather Service Miami FL 958 AM EDT Sun Aug 4 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 051400- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 958 AM EDT Sun Aug 4 2024 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Tropical Headlines are in effect for portions of South Florida. See latest Hurricane Local Statement (HLS) for more details. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Tropical Headlines are in effect for portions of South Florida. See latest Hurricane Local Statement (HLS) for more details. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Special weather statement, Aug 4, 3:49 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Miami FL
349 PM EDT Sun Aug 4 2024
FLZ066-069-070-075-042015-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-
349 PM EDT Sun Aug 4 2024
...Strong thunderstorms will impact portions of Collier, northern
Mainland Monroe and southern Hendry Counties through 415 PM EDT...
At 349 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Orangetree to near
Big Cypress National Preserve to near Everglades National Park.
Movement was northeast at 40 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ave Maria, Golden Gate Estates, Immokalee, Loop Road Ee Center,
Felda, Dade-Collier Training Airport, Orangetree, Copeland, Hendry
Correctional, Big Cypress Seminole Reservation, Everglades National
Park, Big Cypress National Preserve, Big Corkscrew Island, Corkscrew
Swamp Sanctuary, Sunniland, Fakahatchee Strand State Preserve, Bunker
Hill, Intersection I-75 And Everglades Blvd, Miles City, and Jerome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
A Tornado Watch remains in effect until 800 PM EDT for southern and
southwestern Florida.
&&
LAT...LON 2632 8166 2642 8166 2642 8156 2661 8156
2644 8089 2543 8087 2626 8168
TIME...MOT...LOC 1949Z 217DEG 37KT 2628 8156 2594 8116 2551 8095
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Aug 4, 3:57 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Miami FL
357 PM EDT Sun Aug 4 2024
FLZ073-075-174-042045-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
357 PM EDT Sun Aug 4 2024
...A strong thunderstorm will impact portions of central Mainland
Monroe and southern Miami-Dade Counties through 445 PM EDT...
At 357 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Mahogany Hammock, or 17 miles north of Flamingo, moving north at 35
mph.
HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
The Redland, Shark Valley Obs Tower, Mahogany Hammock, Everglades
National Park, and Pa-Hay-Okee Overlook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2516 8078 2516 8080 2518 8080 2518 8081
2517 8081 2516 8082 2520 8086 2543 8088
2574 8087 2561 8054 2521 8073 2520 8075
2519 8074 2516 8076 2516 8077 2514 8077
TIME...MOT...LOC 1957Z 202DEG 31KT 2539 8086
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JSSpecial weather statement, Aug 4, 4:06 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Miami FL
406 PM EDT Sun Aug 4 2024
FLZ063-066-067-070-071-042045-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-Glades FL-
406 PM EDT Sun Aug 4 2024
...Strong thunderstorms will impact portions of northern Collier,
Hendry, Broward, southwestern Palm Beach and southwestern Glades
Counties through 445 PM EDT...
At 406 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 7 miles northwest of
Big Corkscrew Island to near Immokalee to near Hendry Correctional to
11 miles southwest of Big Cypress Seminole Reservation. Movement was
north at 55 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Clewiston, Labelle, Montura, Immokalee, Felda, Port La Belle, Big
Cypress Seminole Reservation, Devils Garden, Ortona, Muse, Corkscrew
Swamp Sanctuary, Lake Hicpochee, Bunker Hill, Harlem, Keri, and Lake
Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM EDT for southern and
southwestern Florida.
&&
LAT...LON 2642 8166 2642 8156 2694 8156 2687 8124
2670 8085 2621 8088 2637 8134 2636 8166
TIME...MOT...LOC 2006Z 198DEG 46KT 2644 8161 2646 8134 2637 8118 2618
8110
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Aug 4, 4:07 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Miami FL
407 PM EDT Sun Aug 4 2024
FLZ066-071>074-042100-
Inland Broward County FL-Hendry FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
407 PM EDT Sun Aug 4 2024
...A strong thunderstorm will impact portions of eastern Collier,
northern Miami-Dade, southeastern Hendry and southern Broward
Counties through 500 PM EDT...
At 407 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Dade-Collier Training Airport, or 29 miles
northwest of The Redland, moving northeast at 35 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pembroke Pines, Miramar, Davie, Plantation, Sunrise, Weston, Sawgrass
Mills Mall, Miccosukee Resort, Intersection I-75 And U.S. 27,
Intersection I-75 And Griffin Road, Miccosukee Service Plaza, Mile
Marker 30 On Alligator Alley, Intersection Alligator Alley And Miami
Canal, Fortymile Bend, Intersection Krome And U.S. 27, East Toll Gate
On Alligator Alley, Markham Park, and West Broward Rec. Area On
Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
A Tornado Watch remains in effect until 800 PM EDT for southern and
southwestern Florida.
&&
LAT...LON 2560 8054 2574 8087 2626 8088 2618 8027
TIME...MOT...LOC 2007Z 228DEG 32KT 2583 8087
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JSSpecial weather statement, Aug 4, 4:41 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Miami FL
441 PM EDT Sun Aug 4 2024
FLZ067-071>074-042115-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-
441 PM EDT Sun Aug 4 2024
...A gusty shower will impact portions of northern Miami-Dade,
Broward and southwestern Palm Beach Counties through 515 PM EDT...
At 440 PM EDT, National Weather Service meteorologists were tracking
a gusty shower 7 miles northeast of Dade-Collier Training Airport, or
30 miles west of Miramar, moving north at 45 mph.
HAZARD...Wind gusts of 40 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hialeah, Pembroke Pines, Miramar, Belle Glade, Pahokee, South Bay,
Lake Harbor, The Redland, Weston, Doral, Miami Lakes, Hialeah
Gardens, Sweetwater, Medley, Fountainbleau, Kendale Lakes, Belle
Glade Camp, Pennsuco, Holey Land Wildlife Refuge, and Intersection
Krome And U.S. 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM EDT for southern and
southwestern Florida.
&&
LAT...LON 2548 8068 2596 8087 2654 8089 2675 8089
2670 8082 2669 8074 2670 8072 2676 8075
2678 8073 2674 8071 2676 8069 2681 8069
2578 8030
TIME...MOT...LOC 2040Z 194DEG 49KT 2593 8082
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JSSpecial weather statement, Aug 4, 4:46 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Miami FL
446 PM EDT Sun Aug 4 2024
FLZ073-074-173-174-042130-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
446 PM EDT Sun Aug 4 2024
...A strong thunderstorm will impact portions of south central
Miami-Dade County through 530 PM EDT...
At 446 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 10 miles
northwest of Rock Harbor, or 12 miles west of Key Largo, moving north
at 40 mph.
HAZARD...Funnel clouds and wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Homestead, Homestead General Airport, Homestead Miami Speedway, The
Redland, Florida City, Royal Palm Ranger, and Homestead Bayfront
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2517 8071 2552 8061 2544 8033 2524 8043
2525 8046 2520 8050 2521 8054 2520 8054
2521 8057 2524 8054 2524 8057 2518 8061
2518 8062 2519 8061 2520 8061 2518 8066
2518 8063 2515 8065
TIME...MOT...LOC 2046Z 200DEG 33KT 2515 8061
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JSThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:13 PM EDT | Special Marine Warning | MFL | 92 min | |
| Aug 3, 8:15 PM EDT | Special Weather Statement | MFL | Collier | 45 min |
| Aug 3, 8:26 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Aug 3, 8:51 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Aug 3, 9:01 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 29 min |
| Aug 3, 9:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Aug 3, 9:15 PM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 3, 9:29 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Hendry, Palm Beach | 16 min |
| Aug 3, 9:37 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 23 min |
| Aug 3, 9:46 PM EDT | Special Marine Warning | MFL | 59 min | |
| Aug 3, 9:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 3, 10:02 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 43 min |
| Aug 3, 10:03 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 42 min |
| Aug 3, 10:11 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 19 min |
| Aug 3, 10:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 3, 10:45 PM EDT | Special Marine Warning | MFL | 90 min | |
| Aug 3, 10:47 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Aug 3, 10:57 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 18 min |
| Aug 3, 11:00 PM EDT | Special Marine Warning | MFL | 30 min | |
| Aug 3, 11:18 PM EDT | Special Marine Warning | MFL | 87 min | |
| Aug 4, 12:17 AM EDT | Special Marine Warning | MFL | 88 min | |
| Aug 4, 12:48 AM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 4, 1:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 4, 2:42 AM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Aug 4, 2:44 AM EDT | Special Weather Statement | MFL | Hendry | 31 min |
| Aug 4, 2:45 AM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 4, 6:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 4, 7:07 AM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Aug 4, 7:15 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 30 min |
| Aug 4, 7:19 AM EDT | Tornado Warning | MFL | Collier | 12 min |
| Aug 4, 7:47 AM EDT | Areal Flood Advisory | MFL | Collier | 5 hr |
| Aug 4, 7:56 AM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Aug 4, 9:21 AM EDT | Special Marine Warning | MFL | 54 min | |
| Aug 4, 9:56 AM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Aug 4, 10:19 AM EDT | Tornado Warning | MFL | Collier | 26 min |
| Aug 4, 10:40 AM EDT | Special Weather Statement | MFL | Collier | 35 min |
| Aug 4, 10:48 AM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Aug 4, 10:50 AM EDT | Special Marine Warning | MFL | 85 min | |
| Aug 4, 11:11 AM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Aug 4, 11:14 AM EDT | Tornado Warning | MFL | Collier | 13 min |
| Aug 4, 11:29 AM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 4, 11:36 AM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Aug 4, 11:38 AM EDT | Special Weather Statement | MFL | Palm Beach | 67 min |
| Aug 4, 11:41 AM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Aug 4, 12:03 PM EDT | Flash Flood Warning | MFL | Collier | 6 hr |
| Aug 4, 12:26 PM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Aug 4, 12:34 PM EDT | Tornado Warning | MFL | Collier | 26 min |
| Aug 4, 12:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 4, 1:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Aug 4, 1:16 PM EDT | Special Marine Warning | MFL | 44 min | |
| Aug 4, 1:36 PM EDT | Special Marine Warning | MFL | 54 min | |
| Aug 4, 1:59 PM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 4, 2:08 PM EDT | Special Marine Warning | MFL | 67 min | |
| Aug 4, 2:23 PM EDT | Special Weather Statement | MFL | Collier, Glades, Hendry | 52 min |
| Aug 4, 2:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 4, 3:10 PM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Aug 4, 3:21 PM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Aug 4, 3:29 PM EDT | Flash Flood Warning | MFL | Collier | 3 hr |
| Aug 4, 3:37 PM EDT | Tornado Warning | MFL | Miami-Dade, Monroe | 8 min |
| Aug 4, 3:44 PM EDT | Tornado Warning | MFL | Miami-Dade, Monroe | 16 min |
| Aug 4, 3:46 PM EDT | Special Marine Warning | MFL | 59 min | |
| Aug 4, 3:49 PM EDT | Special Weather Statement | MFL | Collier | 26 min |
| Aug 4, 3:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Aug 4, 4:06 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Aug 4, 4:07 PM EDT | Special Weather Statement | MFL | Broward | 53 min |
| Aug 4, 4:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 4, 4:41 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Aug 4, 4:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Aug 4, 4:54 PM EDT | Special Marine Warning | MFL | 36 min | |
| Aug 4, 5:03 PM EDT | Special Marine Warning | MFL | 42 min | |
| Aug 4, 5:08 PM EDT | Special Weather Statement | MFL | Monroe | 37 min |
| Aug 4, 5:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| Aug 4, 5:12 PM EDT | Special Weather Statement | MFL | Collier | 33 min |
| Aug 4, 5:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Aug 4, 5:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 4, 5:47 PM EDT | Special Weather Statement | MFL | Broward | 58 min |
| Aug 4, 5:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Aug 4, 6:05 PM EDT | Areal Flood Warning | MFL | Collier | 10 hr |
| Aug 4, 6:11 PM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 4, 6:15 PM EDT | Special Marine Warning | MFL | 60 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.